# SDR IPXA2021040967980

- Difficulty date: March 2, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756827
- Condition: Cracked
- Location: Bs 1219-1239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN LONGERON 15L TEE ANGLE IS CRACKED BETWEEN STA 1219 AND STA 1239.REMOVED AND REPLACED CRACKED MAIN CABIN LONGERON 15L TEE ANGLE BETWEEN STA 1219 AND STA 1239 IAW SRM 51-33-01. (MINOR)
